Tylenol Acetaminophen, Pain + Fever, 160 mg, Bubble Gum Flavor, Children's, Chewable Tablets, Ages 2-11

Tylenol Acetaminophen, Pain + Fever, 160 mg, Bubble Gum Flavor, Children's, Chewable Tablets, Ages 2-11 - 24 Each

$9.49$0.40 each

Description

Intended for kids ages 2 to 11 years, Children's Tylenol Chewable Tablets with acetaminophen provide temporary relief from a range of kids' cold and flu symptoms, including minor aches and pains, headache and sore throat. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This children's cold & flu symptom medicine also comes in a kid-friendly bubble gum flavor and is both ibuprofen-free and aspirin-free, and is gentle on the tummy. Tylenol is the number 1 pediatrician recommended brand for pain & fever relief. Tylenol has been relied on by parents for over 60 years.

Ingredients

(In Each Chewable Tablet) Active Ingredients: Acetaminophen (160 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Anhydrous Citric Acid, Cellulose Acetate, Crospovidone, D&C Red no. 7 Calcium Lake, Dextrose, Flavor, Magnesium Stearate, Povidone, Sucralose.
Product Number: 00300450519245

Often bought with

Tylenol Pain + Fever, 160 mg, Cherry FlavorTylenol Pain + Fever, 160 mg, Cherry Flavor - 4 Fluid ounce $9.49
Tylenol Pain + Fever, Children's, Grape FlavorTylenol Pain + Fever, Children's, Grape Flavor - 4 Fluid ounce $9.49
Tylenol Pain + Fever, 160 mg, Cherry Flavor, Children'sTylenol Pain + Fever, 160 mg, Cherry Flavor, Children's - 4 Fluid ounce $9.49

Description

Intended for kids ages 2 to 11 years, Children's Tylenol Chewable Tablets with acetaminophen provide temporary relief from a range of kids' cold and flu symptoms, including minor aches and pains, headache and sore throat. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This children's cold & flu symptom medicine also comes in a kid-friendly bubble gum flavor and is both ibuprofen-free and aspirin-free, and is gentle on the tummy. Tylenol is the number 1 pediatrician recommended brand for pain & fever relief. Tylenol has been relied on by parents for over 60 years.
Product Number: 00300450519245

Often bought with

Tylenol Pain + Fever, 160 mg, Cherry FlavorTylenol Pain + Fever, 160 mg, Cherry Flavor - 4 Fluid ounce $9.49
Tylenol Pain + Fever, Children's, Grape FlavorTylenol Pain + Fever, Children's, Grape Flavor - 4 Fluid ounce $9.49
Tylenol Pain + Fever, 160 mg, Cherry Flavor, Children'sTylenol Pain + Fever, 160 mg, Cherry Flavor, Children's - 4 Fluid ounce $9.49